# SDR MASA20210323116

- Difficulty date: February 13, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS319 BETWEEN STRG 25LH TO 25RH AT MAIN AVIONICS COMPARTMENT|FRAME FS319 WAS REPAIRED PER CRJ900 SRM 53-00-06-2001-001-A03 AND SRM 51-42-06-001-001-A01.
